Alert archive / Georgia / Special Weather Statements in 2022
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 15, 2022, 6:21 PM EDT for Coweta County, Georgia. It was in force for 24 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2022, 6:21 PM EDT (22:21 UTC)
- Expired
- Jun 15, 2022, 6:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.75 in
- Wind
- 50
County Coweta County, GA
The radar
The Atlanta radar (KFFC), 33 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 6:33 PM EDT | TSTM WND DMG | 3 Sse Newnan, GA | TREE AND POWERLINE REPORTED DOWN AT THE INTERSECTION OF S HWY 29 AND OAKLAWN RD. |
| Jun 15, 6:50 PM EDT | HAIL 1 | 1 Ne Grantville, GA | QUARTER-SIZED HAIL REPORTED NEAR INTERSECTION OF BO BO BANKS RD AND ALLEN RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.4 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1749 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 1082 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
250
WWUS82 KFFC 152221
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
621 PM EDT Wed Jun 15 2022
GAZ052-053-067-152245-
Coweta GA-Heard GA-Meriwether GA-
621 PM EDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of northwestern
Meriwether, northeastern Heard and southwestern Coweta Counties
through 645 PM EDT...
At 620 PM EDT, a strong thunderstorm was near Powers Crossroads, or 7
miles southwest of Newnan, moving south at 15 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Newnan, Franklin, Grantville, Lone Oak, East Newnan, Corinth, Powers
Crossroads and Handy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3342 8498 3336 8477 3317 8480 3319 8486
3321 8487 3321 8486 3322 8486 3323 8487
3322 8495 3327 8509
TIME...MOT...LOC 2220Z 019DEG 13KT 3332 8491
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 15, 3:30 PM EDT, 2 hours 51 minutes earlier.
Area forecast discussion, Jun 15, 3:30 PM EDT, 2 hours 51 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 330 PM EDT Wed Jun 15 2022 ...Hot and stormy Conditions to persist through the evening... .SHORT TERM /Tonight through Thursday Night/... The environment across north and central Georgia today is supportive of yet another evening of active weather. Almost all of the FA is outlooked in a Slight Risk today, with the remaining northern counties covered by a Marginal Risk. Shear is effectively negligible, but SPC mesoanalysis progs upwards of 5000 J/kg SBCAPE present across the CWA. Much like yesterday, CAMs begin CI with patchy clusters that eventually amalgamate into a southwestward- moving cold pool-driven complex. Given the later start and hotter temperatures thanks to less cloud debris, it is likely that showers and storms will persist well into the evening. With DCAPE on the order of 1200-1500 J/kg and PWATs of nearly 2", damaging wind gusts aided by strong, waterloaded downdrafts are the primary hazard in the strongest storms that form. Mid-level lapse rates are steeper today, and given fairly explosive values of CAPE, isolated large hail is not out of the question on the strongest upward pulses. Starting to see showers pop across areas south of I-20, but a stout cap present on the 12Z sounding prevented mid-morning storms from materializing. Given clearer conditions and later CI, Excessive Heat Warning and Heat Advisory criteria have been met across the area. The most recent MCN METAR produces a heat index value of 112 (101/73), and hot conditions will persist through the afternoon. Uncertainty remains on coverage of convection as far as relief from the dangerous heat, but as the cold pool moves through later today, temperatures and dewpoints will become more bearable (briefly). Temperatures tomorrow should be slightly cooler (though is it really wise to call 97 vs. 100 cool?) thanks to a shift to predominantly NE-ly winds, but maximum apparent Ts still surge well into the triple digits thanks to a stagnant airmass under a fairly strong high. A pre-emptive Heat Advisory has been issued for all counties aside from the NE GA terrain tomorrow, valid from 15-00Z. 96 .LONG TERM /Friday through Wednesday/... Mid level high pressure that is currently centered across the TN valley will retrograde westward through the extended period. By Friday or early Saturday, the high center has shifted to the center of the country with a broad longwave trough just off the east coast. The CWA will once again be in active northerly flow aloft for the weekend into early next week. At the surface, a frontal boundary will move south across the CWA on Friday into early Saturday. High pressure will build in behind this front and remain in place through early next week. The front could potentially help organize convection, especially with copious surface instability and steep lapse rates. Went slightly above the blend for pops for Friday afternoon. Friday looks to be another very hot day, with heat indices potentially approaching 110 degrees along and south of the I-20 corridor during the afternoon. A brief respite from the humid conditions are anticipated for Sunday into Monday, but heat indices start creeping up towards 100+ by Tuesday. NListemaa && .AVIATION... 18Z Update... Overall VFR conditions expected through the period aside from tstorm development this afternoon. Best timing looks to be 19-21Z for first instances of VCSH, with TSRA possible at TAF sites between 20 and 01Z. Damaging winds possible so have incl gusts in TEMPO groups. BKN high cigs are likely to linger well through the night before a FEW-SCT050 cu field develops tomorrow. Need to monitor potential for vsby restrictions due to FG tomorrow morning, but depends on where storms set up. Winds may bobble this the afternoon, but will avg NE-ly through tomorrow. //ATL Confidence...18Z Update... Medium confidence potential vsby restrictions, tstorm timing. High confidence all other elements. 96 && .PRELIMINARY POINT TEMPS/POPS... Athens 73 96 74 98 / 30 20 10 30 Atlanta 74 96 75 97 / 50 20 20 30 Blairsville 68 91 70 91 / 20 30 30 30 Cartersville 72 97 74 96 / 50 20 20 30 Columbus 74 97 75 99 / 50 20 20 30 Gainesville 73 96 75 96 / 30 20 20 30 Macon 73 98 72 99 / 40 20 10 30 Rome 72 98 75 97 / 40 20 20 30 Peachtree City 72 96 73 98 / 40 20 20 30 Vidalia 76 97 72 100 / 30 10 10 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Excessive Heat Warning until 8 PM EDT this evening for the following zones: Baldwin...Barrow...Bibb...Bleckley...Butts... Clarke...Crawford...Crisp...Dodge...Dooly...Emanuel...Glascock... Greene...Hancock...Houston...Jackson...Jasper...Jefferson... Johnson...Jones...Lamar...Laurens...Macon...Madison...Monroe... Montgomery...Morgan...Newton...Oconee...Oglethorpe...Peach... Pulaski...Putnam...Rockdale...Taliaferro...Taylor...Telfair... Toombs...Treutlen...Twiggs...Upson...Walton...Warren... Washington...Wheeler...Wilcox...Wilkes...Wilkinson. Heat Advisory from 11 AM to 8 PM EDT Thursday for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fayette...Floyd...Forsyth...Glascock...Gordon...Greene... Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry... Houston...Jackson...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Lumpkin...Macon...Madison...Marion... Meriwether...Monroe...Montgomery...Morgan...Murray...Muscogee... Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach... Pickens...Pike...Polk...Pulaski...Putnam...Rockdale...Schley... South Fulton...Spalding...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup... Twiggs...Upson...Walker...Walton...Warren...Washington... Webster...Wheeler...White...Whitfield...Wilcox...Wilkes... Wilkinson. Heat Advisory until 8 PM EDT this evening for the following zones: Banks...Bartow...Carroll...Catoosa...Chattahoochee... Chattooga...Cherokee...Clayton...Cobb...Coweta...Dade...Dawson... DeKalb...Douglas...Fayette...Floyd...Forsyth...Gordon... Gwinnett...Hall...Haralson...Harris...Heard...Henry...Lumpkin... Marion...Meriwether...Murray...Muscogee...North Fulton... Paulding...Pickens...Pike...Polk...Schley...South Fulton... Spalding...Stewart...Sumter...Talbot...Troup...Walker... Webster...White...Whitfield. && SHORT TERM...96 LONG TERM....NListemaa AVIATION...96
Hazardous weather outlook, Jun 15, 10:25 AM EDT, 7 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1025 AM EDT Wed Jun 15 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1025 AM EDT Wed Jun 15 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Heat Advisory has been issued for most of north and all of central Georgia this evening with afternoon heat index values between 100 and 110 degrees expected. In addition, an Excessive Heat Warning has been issued for portions of east and east-central Georgia through this evening with afternoon heat index values between 105 and 115 degrees expected. Scattered strong to isolated severe storms are also likely across portions of north and central Georgia today. The primary severe hazards would be damaging wind gusts and large hail. In addition, storms could also produce frequent lightning and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Daytime heat index values ranging from greater than 100 to near 110 degrees are expected for much of north and central Georgia through Friday. Scattered thunderstorms are possible Thursday, primarily during the afternoon and evening, and isolated thunderstorms will then be possible on Friday. Isolated strong to severe storms cannot be ruled out. .SPOTTER INFORMATION STATEMENT... Spotter activation is not needed at this time but spotters are encouraged to report any wind damage or hail reports to the National Weather Service office in Peachtree City.
In the hours before
Special weather statement, Jun 15, 5:52 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
552 PM EDT Wed Jun 15 2022
GAZ042-043-152215-
Douglas GA-Carroll GA-
552 PM EDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of northeastern Carroll
and western Douglas Counties through 615 PM EDT...
At 552 PM EDT, a strong thunderstorm was over Winston, or 7 miles
southwest of Douglasville, moving southwest at 15 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Douglasville, Villa Rica, Temple, Winston, Lake Val-Do-Mar, Treasure
Lake, Bill Arp and Fairplay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3373 8503 3377 8488 3378 8482 3378 8479
3365 8474 3356 8496 3364 8504
TIME...MOT...LOC 2152Z 061DEG 14KT 3370 8487
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 15, 6:03 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
603 PM EDT Wed Jun 15 2022
GAZ083-094-095-152230-
Peach GA-Houston GA-Twiggs GA-
603 PM EDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of southwestern Twiggs,
east central Peach and central Houston Counties through 630 PM EDT...
At 603 PM EDT, a strong thunderstorm was over Kathleen, or 9 miles
northeast of Perry, moving west at 15 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Perry, Warner Robins, Robins Air Force Base, Sand Bed, Houston Lake,
Bonaire, Miami Valley, Kathleen, Lakewood and Clinchfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3260 8353 3247 8349 3237 8370 3259 8384
TIME...MOT...LOC 2203Z 077DEG 11KT 3251 8359
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 15, 6:06 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
606 PM EDT Wed Jun 15 2022
GAZ031-152230-
Paulding GA-
606 PM EDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of central Paulding
County through 630 PM EDT...
At 606 PM EDT, a strong thunderstorm was over Dallas, moving
northwest at 10 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Dallas, Hiram, Braswell, Yorkville, Burnt Hickory Ridge and New Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3406 8487 3393 8473 3383 8483 3390 8504
3391 8503
TIME...MOT...LOC 2206Z 128DEG 8KT 3390 8483
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 15, 6:09 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
609 PM EDT Wed Jun 15 2022
GAZ097-109-111-152245-
Wheeler GA-Laurens GA-Dodge GA-
609 PM EDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of southeastern
Laurens, east central Dodge and northwestern Wheeler Counties through
645 PM EDT...
At 609 PM EDT, a strong thunderstorm was near Cedar Grove, or 7 miles
north of Alamo, moving west at 15 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Alamo, Cadwell, Cedar Grove and Jay Bird Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3236 8304 3234 8275 3234 8274 3233 8275
3233 8274 3216 8273 3214 8291 3214 8293
3215 8293 3215 8294 3214 8295 3213 8302
TIME...MOT...LOC 2209Z 088DEG 13KT 3225 8283
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 15, 6:13 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
613 PM EDT Wed Jun 15 2022
GAZ078-079-089>091-152245-
Chattahoochee GA-Harris GA-Marion GA-Talbot GA-Muscogee GA-
613 PM EDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of northwestern Marion,
eastern Muscogee, northeastern Chattahoochee, southwestern Talbot and
southeastern Harris Counties through 645 PM EDT...
At 613 PM EDT, a strong thunderstorm was over Olive Branch, or near
Talbotton, moving northwest at 10 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Talbotton, Waverly Hall, North Fort Benning, Upatoi, Box Springs,
Juniper, Eelbeck/West Fort Benning, Baughville and Olive Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3274 8454 3235 8459 3242 8485 3275 8475
TIME...MOT...LOC 2213Z 155DEG 9KT 3265 8461
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 15, 6:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
621 PM EDT Wed Jun 15 2022
GAZ052-053-067-152245-
Coweta GA-Heard GA-Meriwether GA-
621 PM EDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of northwestern
Meriwether, northeastern Heard and southwestern Coweta Counties
through 645 PM EDT...
At 620 PM EDT, a strong thunderstorm was near Powers Crossroads, or 7
miles southwest of Newnan, moving south at 15 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Newnan, Franklin, Grantville, Lone Oak, East Newnan, Corinth, Powers
Crossroads and Handy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3342 8498 3336 8477 3317 8480 3319 8486
3321 8487 3321 8486 3322 8486 3323 8487
3322 8495 3327 8509
TIME...MOT...LOC 2220Z 019DEG 13KT 3332 8491
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 3:50 AM EDT | Excessive Heat Warning | FFC | Baldwin, Barrow, Bibb, Bleckley, Butts, Clarke and 42 more | 16 hr |
| Jun 15, 2:51 PM EDT | Heat Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 86 more | 29 hr |
| Jun 15, 4:37 PM EDT | Special Weather Statement | FFC | Emanuel | 23 min |
| Jun 15, 4:53 PM EDT | Special Weather Statement | FFC | Spalding | 37 min |
| Jun 15, 5:00 PM EDT | Special Weather Statement | FFC | Emanuel | 30 min |
| Jun 15, 5:02 PM EDT | Special Weather Statement | FFC | Treutlen | 28 min |
| Jun 15, 5:12 PM EDT | Special Weather Statement | FFC | Douglas | 33 min |
| Jun 15, 5:14 PM EDT | Special Weather Statement | FFC | Stewart | 31 min |
| Jun 15, 5:17 PM EDT | Special Weather Statement | FFC | Talbot | 28 min |
| Jun 15, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 41 min |
| Jun 15, 5:22 PM EDT | Special Weather Statement | FFC | Talbot | 38 min |
| Jun 15, 5:24 PM EDT | Special Weather Statement | FFC | Putnam | 36 min |
| Jun 15, 5:29 PM EDT | Special Weather Statement | FFC | Houston | 31 min |
| Jun 15, 5:31 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Montgomery, Treutlen, Wheeler | 44 min |
| Jun 15, 5:32 PM EDT | Special Weather Statement | FFC | Johnson | 28 min |
| Jun 15, 5:37 PM EDT | Special Weather Statement | FFC | Fayette | 23 min |
| Jun 15, 5:40 PM EDT | Special Weather Statement | FFC | Hancock | 35 min |
| Jun 15, 5:42 PM EDT | Special Weather Statement | FFC | Hancock | 33 min |
| Jun 15, 5:47 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 24 min |
| Jun 15, 5:47 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry | 43 min |
| Jun 15, 5:49 PM EDT | Special Weather Statement | FFC | Chattahoochee | 26 min |
| Jun 15, 5:51 PM EDT | Special Weather Statement | FFC | Baldwin | 24 min |
| Jun 15, 5:52 PM EDT | Special Weather Statement | FFC | Douglas | 23 min |
| Jun 15, 6:01 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jasper, Jones, Putnam | 44 min |
| Jun 15, 6:03 PM EDT | Special Weather Statement | FFC | Houston | 27 min |
| Jun 15, 6:04 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 41 min |
| Jun 15, 6:06 PM EDT | Special Weather Statement | FFC | Paulding | 24 min |
| Jun 15, 6:09 PM EDT | Special Weather Statement | FFC | Laurens | 36 min |
| Jun 15, 6:13 PM EDT | Special Weather Statement | FFC | Muscogee | 32 min |
| Jun 15, 6:17 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Peach, Taylor | 43 min |
| Jun 15, 6:32 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 28 min |
| Jun 15, 6:41 PM EDT | Special Weather Statement | FFC | Fulton | 34 min |
| Jun 15, 6:41 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 49 min |
| Jun 15, 6:43 PM EDT | Special Weather Statement | FFC | Douglas | 32 min |
| Jun 15, 6:45 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones, Monroe | 45 min |
| Jun 15, 6:48 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 42 min |
| Jun 15, 6:51 PM EDT | Severe Thunderstorm Warning | FFC | Spalding | 39 min |
| Jun 15, 6:52 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton | 38 min |
| Jun 15, 6:53 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Houston, Macon, Peach, Taylor | 52 min |
| Jun 15, 6:56 PM EDT | Special Weather Statement | FFC | Pulaski | 34 min |
| Jun 15, 6:58 PM EDT | Special Weather Statement | FFC | Cobb | 32 min |
| Jun 15, 7:00 PM EDT | Special Weather Statement | FFC | Meriwether | 30 min |
| Jun 15, 7:02 PM EDT | Special Weather Statement | FFC | Murray | 28 min |
| Jun 15, 7:05 PM EDT | Special Weather Statement | FFC | Taylor | 25 min |
| Jun 15, 7:05 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Troup | 40 min |
| Jun 15, 7:07 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Talbot, Upson | 38 min |
| Jun 15, 7:11 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Monroe | 25 min |
| Jun 15, 7:21 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 39 min |
| Jun 15, 7:22 PM EDT | Severe Thunderstorm Warning | FFC | Taylor | 23 min |
| Jun 15, 7:24 PM EDT | Special Weather Statement | FFC | Marion | 36 min |
| Jun 15, 7:30 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 45 min |
| Jun 15, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Coweta, Fayette, Henry, Lamar, Meriwether and 3 more | 42 min |
| Jun 15, 7:35 PM EDT | Special Weather Statement | FFC | Dooly | 25 min |
| Jun 15, 7:36 PM EDT | Special Weather Statement | FFC | Bartow | 24 min |
| Jun 15, 7:41 PM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Jun 15, 7:41 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Marion, Schley, Taylor | 38 min |
| Jun 15, 7:52 PM EDT | Special Weather Statement | FFC | Henry | 38 min |
| Jun 15, 7:56 PM EDT | Special Weather Statement | FFC | Heard | 34 min |
| Jun 15, 7:56 PM EDT | Special Weather Statement | FFC | Polk | 34 min |
Nearby
Special Weather Statements in Georgia, 2022Every special weather statement in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.